Controllability domain of a linear nonstationary system with limited energy
Differencialʹnye uravneniâ, Tome 18 (1982) no. 6, pp. 1085-1087 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DE_1982_18_6_a23,
     author = {I. N. Litvin},
     title = {Controllability domain of a linear nonstationary system with limited energy},
     journal = {Differencialʹnye uravneni\^a},
     pages = {1085--1087},
     year = {1982},
     volume = {18},
     number = {6},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DE_1982_18_6_a23/}
}
TY  - JOUR
AU  - I. N. Litvin
TI  - Controllability domain of a linear nonstationary system with limited energy
JO  - Differencialʹnye uravneniâ
PY  - 1982
SP  - 1085
EP  - 1087
VL  - 18
IS  - 6
UR  - http://geodesic.mathdoc.fr/item/DE_1982_18_6_a23/
LA  - ru
ID  - DE_1982_18_6_a23
ER  - 
%0 Journal Article
%A I. N. Litvin
%T Controllability domain of a linear nonstationary system with limited energy
%J Differencialʹnye uravneniâ
%D 1982
%P 1085-1087
%V 18
%N 6
%U http://geodesic.mathdoc.fr/item/DE_1982_18_6_a23/
%G ru
%F DE_1982_18_6_a23
I. N. Litvin. Controllability domain of a linear nonstationary system with limited energy. Differencialʹnye uravneniâ, Tome 18 (1982) no. 6, pp. 1085-1087. http://geodesic.mathdoc.fr/item/DE_1982_18_6_a23/